V-jacobian and V-co-jacobian for lipschitzian maps

Zsolt Páles, Vera Zeidan

Research output: Contribution to journalArticle

Abstract

The notions of V-Jacobian and V-co-Jacobian are introduced for locally Lipschitzian functions acting between arbitrary normed spaces X and Y, where V is a subspace of the dual space Y *. The main results of this paper provide a characterization, calculus rules and also the computation of these Jacobians of piecewise smooth functions.

Original languageEnglish
Pages (from-to)623-646
Number of pages24
JournalDiscrete and Continuous Dynamical Systems
Volume29
Issue number2
DOIs
Publication statusPublished - Feb 1 2011

Keywords

  • Chain rule
  • Characterization theorem
  • Co-Jacobian
  • Continuous selection
  • Generalized Jacobian
  • Sum rule

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'V-jacobian and V-co-jacobian for lipschitzian maps'. Together they form a unique fingerprint.

  • Cite this